Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Naproxin

AnonymousUserAAnonymousUser Posts: 49,622
edited 06/11/2012 - 7:33 AM in Pain Medications
I from time to time have lower back pain due to arthritis and a herniated disc. And sometimes will take Naproxin for it. Problem is, I have been diagnosed with Behcets Disease to where my mouth breaks out with sores. And I think the Naproxin tends to aggravates my mouth flare ups even more. I would like to try and take an anti-imflammatory, without it affecting my mouth. Anyone have this type of problem with Naproxin? It does help my back, but can't handle the extra pain with the mouth sores especially if the Naproxin is increasing the pain of the mouth sores.
advertisement

Comments

  • No, but it is a problem that you need to discuss with your Pain Management physician or your regular GP if he is the one who prescribes your current prescription for Naproxin. He should be able to recommend another anti inflammatory medication that won't cause the mouth sores if they are indeed a side effect of the medication.
    Best of luck to you,
    Sandi
  • sunny1966ssunny1966 VIRGINIAPosts: 1,385
    I've never had that problem either but I agree with Sandi that you should talk to your doctor. There are other NSAIDS you can try. Have you discussed the side effects you're having with your doctor? Take care and good luck.

    Debbie
  • hi i'm pete...good to meet you. it sounds like the neproxin could be the culprit. heres link to side effects. http://www.drugs.com/naproxen.html
    hope dr comes up with suitable replacement
    pete
Sign In or Register to comment.